# SDR GLBA20111122F

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,661 hours, 38,689 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Drain
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL PUMP FCU DRAIN IS DRIPPING ON THE LT ENGINE. MX BAGGED ALL DRAINS ON THE LEFT ENGINE, NO LEAKS NOTED.
